Deep search:Searching for "LU Li-zheng" in 'AUTHORGot 2 items.
index Title
1A quadratic programming method for optimal degree reduction of Bézier curves with G1
Author(s):LU Li-zheng, WANG Guo-zhao  Clicked:4329  Download:2448  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.10 P.1657-1662  DOI:10.1631/jzus.2007.A1657
2Optimal multi-degree reduction of Bézier curves with G1-continuity
Author(s):Lu Li-Zheng, Wang Guo-Zhao  Clicked:4248  Download:1745  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.174-180  DOI:10.1631/jzus.2006.AS0174
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE